On the creation of homoclinic points
Publications Mathématiques de l'IHÉS, Volume 66 (1987), p. 139-159
@article{PMIHES_1987__66__139_0,
     author = {Ma\~n\'e, Ricardo},
     title = {On the creation of homoclinic points},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {66},
     year = {1987},
     pages = {139-159},
     zbl = {0669.58024},
     mrnumber = {89e:58089},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1987__66__139_0}
}
Mañé, Ricardo. On the creation of homoclinic points. Publications Mathématiques de l'IHÉS, Volume 66 (1987) pp. 139-159. http://www.numdam.org/item/PMIHES_1987__66__139_0/

[1] M. Hirsch, J. Palis, C. Pugh, M. Shub, Neighborhoods of hyperbolic sets, Invent. Math., 9 (1970), 121-134. | MR 41 #7232 | Zbl 0191.21701

[2] D. Pixton, Planar homoclinic points, Journal of Differential Equations, 44 (1982), 365-382. | MR 83h:58077 | Zbl 0506.58029

[3] C. Robinson, Closing stable and unstable manifolds on the two-sphere, Proc. Amer. Math. Soc., 41 (1973), 299-303. | MR 47 #9674 | Zbl 0275.58013

[4] S. Smale, Diffeomorphisms with many periodic points, Differential and Combinatorial Topology, 63-70, Princeton, Univ. Press, 1965. | MR 31 #6244 | Zbl 0142.41103

[5] F. Takens, Homoclinic points in conservative systems, Invent. Math., 18 (1972), 267-292. | MR 48 #9768 | Zbl 0247.58007